# SDR UIEA2012121300547

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,777 hours, 14,901 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 154DN2
- Part serial: EGN26533
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE EEC C-2, RT PIMU MX MESSAGE DISPLAYED.  R & R RT ENGINE T-12 SENSOR, IAW AMM 73-21-06, OPS CHECKED GOOD.  GROUND OPS CHECKED GOOD.
